# SDR COMA0760705

- Difficulty date: December 10, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 19,900 hours, 17,499 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 12681
- Part serial: 2332
- Condition: Faulty
- Location: Rt Engine
- Part time: 6,349 hours, 5,216 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5643- EN ROUTE FROM BOS TO CMH RECEIVED RIGHT COWL ANTI-ICE MESSAGE WITH ANTI-ICE SELECTED OFF.  COMPLIED WITH QRH, CREW THEN DECLARED AN EMERGENCY AND DIVERTED TO GSO AND LANDED SAFELY.  REMOVED AND REPLACED RIGHT COWL ANTI-ICE PRESSURE SWITCH.
